# SDR DALA2024042604726

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 82,351 hours, 31,147 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: UNKNOWN
- Condition: Faulted
- Location: Airspeed
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO F/O AIRSPEED INDICATOR FROZE FOR A PORTION OF FLIGHT.   REPLACED F/O AIRSPEED INDICATOR.
